# SDR SCNA2012051312002

- Difficulty date: May 13, 2012
- Submitted: May 13, 2012
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 47,480 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A54103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT INTERCOSTAL CRACKED FROM BS 277 TO 294.5 BUTT LINE 0.  REMOVED DAMAGED INTERCOSTAL. FABRICATED REPLACEMENT INTERCOSTAL FROM .040" 7075-T6 AL USING B737-800 SRM 53-10-51 AND INSTALLED IAW B737 SRM 51-40-01.
